Hi all, hope everyone is well.
I have posted before on my reaction to being allergic to various brands of Levothyroxine. I have Hashis and PA.
I have been fine on Actavis for years. Now Accord have taken over Actavis I am having a severe allergic reaction to the Levothyroxine. I know it's that, because if I stop taking it, the allergy goes away.
I have had various conversations with my gp and pharmacy. The pharmacy have trialled me on (still Accord). But giving me 3x50mg. I was on 150mg, but a recent blood test was TSH 5.4. So gp. upped my levo another 25mg. North Star brand.
All the advice they give is to take antihistamines with my levo.
The pharmacy said they could give me liquid levo. But the cost is prohibitive.
All the information from NHS website says to stop taking Levothyroxine if you have an allergic reaction, as does the leaflet with the levo.
I have only seen one endo since I was diagnosed with thyroid disease and that was 14 years ago. And they were no use then. I have not been offered one.
It seems I am on my own with this one.
Medication I can't tolerate, and a surgery that is not helping.
Don't they have a duty to care?.
What do I do. I have no idea.
This very sore rash is from the top of my chest, up my neck and sides of my face and is now going into my eyes.
I need to see a doctor today, as I am going to stop taking levo. And when I do, the allergic reaction goes away.
If anyone has any advice, or who has experienced the same, please could you help, thank you.